# SDR DALA2022011700299

- Difficulty date: January 17, 2022
- Submitted: January 17, 2022
- Operation: Air carrier
- Aircraft: N896AT
- Make and model: Boeing 717-200
- Aircraft serial: 55048
- Aircraft time: 45,206 hours, 31,789 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PAN BTW STA Y=954 TO Y=994 AT AFT CARGO DOOR JAMB. SUMMARY OF NRC 00008: CORROSION LEVEL 2, PAN BTW STA Y=954 TO Y= 994 AT AFT CARGO DOOR JAMB WAS REPAIRED PER B717 SRM 53-20-15-2R REPAIR 7. (LP #2088850)
